MathSciNet Relay Station
MathSciNet bibliographic data
MR2126566 35K55 (34B15 34B18 35B35 35K60)
Deng, Keng; Zhao, Cheng-Lin Instability of solutions of a semilinear heat equation with a Neumann boundary condition. Quart. Appl. Math. 63 (2005), no. 1, 13–19.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement